Alert archive / Oregon / High Wind Warnings in 2011
High Wind Warning 6, NWS Portland, OR
NWS Portland, OR issued this high wind warning at Mar 1, 2011, 2:26 PM PST. It took effect at Mar 2, 2011, 12:00 AM PST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2011, 2:26 PM PST (22:26 UTC)
- In effect from
- Mar 2, 2011, 12:00 AM PST
- Expired
- Mar 2, 2011, 11:28 AM PST
- In force
- 11 hr
- Issued by
- NWS Portland, OR
The text
As transmitted, in the capitals the NWS used until 2016.
406 WWUS76 KPQR 012226 NPWPQR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 226 PM PST TUE MAR 1 2011 ORZ002-021300- /O.UPG.KPQR.HW.A.0003.110302T0800Z-110302T2100Z/ /O.NEW.KPQR.HW.W.0006.110302T0800Z-110302T2000Z/ CENTRAL OREGON COAST- INCLUDING THE CITIES OF...LINCOLN CITY...NEWPORT... CAPE FOULWEATHER...YACHATS...FLORENCE 226 PM PST TUE MAR 1 2011 ...HIGH WIND WARNING IS NOW IN EFFECT FROM MIDNIGHT TONIGHT UNTIL NOON WEDNESDAY FOR THE CENTRAL OREGON COAST... THE HIGH WIND WARNING IS NOW IN EFFECT FROM MIDNIGHT TONIGHT THROUGH NOON WEDNESDAY. THIS REPLACES THE HIGH WIND WATCH THAT WAS PREVIOUSLY ISSUED. * WINDS: FOR COASTAL COMMUNITIES...SOUTH WINDS BECOMING 25 TO 40 MPH WITH GUSTS OF 55 TO 60 MPH. * WINDS: FOR HEADLANDS AND OPEN BEACHES...SOUTH WIND BECOMING 40 TO 45 MPH...WITH GUSTS 70 TO 75 MPH. * TIMING: WINDS WILL TURN MORE SOUTHERLY LATER THIS EVENING...AND INCREASE QUICKLY BETWEEN MIDNIGHT AND 2 AM. STRONGEST WINDS EXPECTED BETWEEN 4 AM AND 10 AM ON WEDNESDAY MORNING. WINDS WILL BEGIN TO EASE AFTER 11 AM. * IMPACTS: TREE DAMAGE AND POWER OUTAGES ARE POSSIBLE. TRAVEL WITH HIGH PROFILE VEHICLES...SUCH AS RVS...WILL EXPERIENCE STRONG BUFFETING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ ORZ001-WAZ021-021300- /O.UPG.KPQR.HW.A.0003.110302T1200Z-110302T2300Z/ /O.NEW.KPQR.HW.W.0006.110302T1000Z-110302T2200Z/ NORTH OREGON COAST-SOUTH WASHINGTON COAST- INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK... NETARTS...PACIFIC CITY...RAYMOND...LONG BEACH... CAPE DISAPPOINTMENT 226 PM PST TUE MAR 1 2011 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 2 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 AM TO 2 PM PST WEDNESDAY. THIS REPLACES THE HIGH WIND WATCH THAT WAS PREVIOUSLY ISSUED. * WINDS: FOR COASTAL COMMUNITIES...SOUTH WINDS BECOMING 25 TO 35 MPH WITH GUSTS OF 55 TO 60 MPH. * WINDS: FOR HEADLANDS AND OPEN BEACHES...SOUTH WIND BECOMING 30 TO 45 MPH...WITH GUSTS UP TO 70 MPH. * TIMING: WINDS WILL TURN MORE SOUTHERLY AFTER MIDNIGHT...AND INCREASE QUICKLY BETWEEN 2 AM AND 4 AM. STRONGEST WINDS EXPECTED BETWEEN 8 AM AND NOON ON WEDNESDAY. WINDS WILL BEGIN TO EASE AFTER 1 PM. * IMPACTS: TREE DAMAGE AND POWER OUTAGES ARE POSSIBLE. TRAVEL WITH HIGH PROFILE VEHICLES...SUCH AS RVS...WILL EXPERIENCE STRONG BUFFETING WHEN HIT WITH STRONG WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
4 follow-up statements
142 WWUS76 KPQR 020445 NPWPQR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 845 PM PST TUE MAR 1 2011 ORZ002-021430- /O.CON.KPQR.HW.W.0006.110302T0800Z-110302T2000Z/ CENTRAL OREGON COAST- INCLUDING THE CITIES OF...LINCOLN CITY...NEWPORT... CAPE FOULWEATHER...YACHATS...FLORENCE 845 PM PST TUE MAR 1 2011 ...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST WEDNESDAY FOR THE CENTRAL OREGON COAST... A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST WEDNESDAY. * WINDS: FOR COASTAL COMMUNITIES...SOUTH WINDS BECOMING 25 TO 35 MPH WITH GUSTS OF 55 TO 60 MPH. * WINDS: FOR HEADLANDS AND OPEN BEACHES...SOUTH WIND BECOMING 30 TO 40 MPH...WITH GUSTS TO 70 OR 75 MPH. * TIMING: WINDS WILL TURN MORE SOUTHERLY AND INCREASE AFTER MIDNIGHT. THE STRONGEST WINDS EXPECTED BETWEEN 4 AM AND 10 AM ON WEDNESDAY MORNING. WINDS WILL BEGIN TO EASE AFTER 11 AM. * IMPACTS: TREE DAMAGE AND POWER OUTAGES ARE POSSIBLE. TRAVEL WITH HIGH PROFILE VEHICLES...SUCH AS RECREATIONAL VEHICLES...WILL EXPERIENCE STRONG BUFFETING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ ORZ001-WAZ021-021430- /O.CON.KPQR.HW.W.0006.110302T1000Z-110302T2200Z/ NORTH OREGON COAST-SOUTH WASHINGTON COAST- INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK... NETARTS...PACIFIC CITY...RAYMOND...LONG BEACH... CAPE DISAPPOINTMENT 845 PM PST TUE MAR 1 2011 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 2 PM PST WEDNESDAY FOR THE SOUTH WASHINGTON AND NORTH OREGON COASTS... A HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 2 PM PST WEDNESDAY. * WINDS: FOR COASTAL COMMUNITIES...SOUTH WINDS BECOMING 25 TO 35 MPH WITH GUSTS OF 55 TO 60 MPH. * WINDS: FOR HEADLANDS AND OPEN BEACHES...SOUTH WIND BECOMING 30 TO 40 MPH...WITH GUSTS UP TO 70 MPH. * TIMING: WINDS WILL TURN MORE SOUTHERLY AROUND 4 AM AND INCREASE QUICKLY. THE STRONGEST WINDS EXPECTED BETWEEN 8 AM AND NOON ON WEDNESDAY. WINDS WILL BEGIN TO EASE AFTER 1 PM. * IMPACTS: TREE DAMAGE AND POWER OUTAGES ARE POSSIBLE. TRAVEL WITH HIGH PROFILE VEHICLES...SUCH AS RECREATIONAL VEHICLES...WILL EXPERIENCE STRONG BUFFETING WHEN HIT WITH STRONG WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ FOR ADDITIONAL WEATHER INFORMATION...VISIT OUR WEB SITE AT WWW.WEATHER.GOV/PORTLAND
175 WWUS76 KPQR 021307 NPWPQR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 507 AM PST WED MAR 2 2011 ...STRONG WINDS DEVELOPING ALONG THE COAST THIS MORNING... .A POWERFUL LOW PRESSURE SYSTEM OFFSHORE IS CAUSING WINDS TO INCREASE RAPIDLY ALONG THE CENTRAL OREGON COAST EARLY THIS MORNING. SOUTH WIND GUSTS TO 73 MPH HAVE ALREADY BEEN REPORTED NEAR NEWPORT...AND THESE WINDS ARE MOVING NORTHWARD UP THE COAST TOWARD NORTHERN OREGON AND SOUTHERN WASHINGTON. EXPECT THE STRONGEST WINDS DURING THE MORNING HOURS TODAY...THEN WINDS WILL GRADUALLY EASE LATER IN THE DAY. ORZ002-022000- /O.CON.KPQR.HW.W.0006.000000T0000Z-110302T2000Z/ CENTRAL OREGON COAST- INCLUDING THE CITIES OF...LINCOLN CITY...NEWPORT... CAPE FOULWEATHER...YACHATS...FLORENCE 507 AM PST WED MAR 2 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY FOR THE CENTRAL OREGON COAST... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY. * WINDS: FOR COASTAL COMMUNITIES...SOUTH WINDS 30 TO 40 MPH WITH GUSTS TO 65 MPH. * WINDS: FOR HEADLANDS AND OPEN BEACHES...SOUTH WINDS 35 TO 45 MPH WITH GUSTS 70 TO 80 MPH EARLY THIS MORNING...THEN GRADUALLY DECREASING AS THE MORNING PROGRESSES. * TIMING: THE STRONGEST WINDS WILL OCCUR THROUGH 8 AM THIS MORNING...THEN GRADUALLY DECREASE LATER IN THE MORNING. * IMPACTS: TREE DAMAGE AND POWER OUTAGES ARE POSSIBLE. TRAVEL WITH HIGH PROFILE VEHICLES...SUCH AS RECREATIONAL VEHICLES...WILL EXPERIENCE STRONG BUFFETING. WINDS WILL BE ESPECIALLY STRONG ALONG HIGHWAY 101 AROUND ELEVATED CAPES...BRIDGES AND HEADLANDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ ORZ001-WAZ021-022115- /O.CON.KPQR.HW.W.0006.000000T0000Z-110302T2200Z/ NORTH OREGON COAST-SOUTH WASHINGTON COAST- INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK... NETARTS...PACIFIC CITY...RAYMOND...LONG BEACH... CAPE DISAPPOINTMENT 507 AM PST WED MAR 2 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON FOR THE SOUTH WASHINGTON AND NORTH OREGON COAST... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. * WINDS: FOR COASTAL COMMUNITIES...SOUTH WINDS BECOMING 30 TO 40 MPH WITH GUSTS OF 55 TO 60 MPH. * WINDS: FOR HEADLANDS AND OPEN BEACHES...SOUTH WINDS BECOMING 35 TO 50 MPH WITH GUSTS AS HIGH AS 80 MPH. * TIMING: WINDS WILL TURN MORE SOUTHERLY BY 7 AM AND INCREASE QUICKLY. THE STRONGEST WINDS ARE EXPECTED TO DEVELOP BY 7 AM AND CONTINUE UNTIL NOON. WINDS WILL BEGIN TO EASE AFTER 1 PM. * IMPACTS: TREE DAMAGE AND POWER OUTAGES ARE POSSIBLE. TRAVEL WITH HIGH PROFILE VEHICLES...SUCH AS RECREATIONAL VEHICLES...WILL EXPERIENCE STRONG BUFFETING. WINDS WILL BE ESPECIALLY STRONG ALONG HIGHWAY 101 AROUND ELEVATED CAPES...BRIDGES AND HEADLANDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WEAGLE
027 WWUS76 KPQR 021757 NPWPQR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 957 AM PST WED MAR 2 2011 ...STRONG WINDS DEVELOPING ALONG THE COAST THIS MORNING... .A POWERFUL LOW PRESSURE SYSTEM TO THE NORTH HAS CAUSED STRONG WINDS THIS MORNING. WINDS WILL GRADUALLY EASE LATER TODAY. ORZ002-021900- /O.CAN.KPQR.HW.W.0006.000000T0000Z-110302T2000Z/ CENTRAL OREGON COAST- INCLUDING THE CITIES OF...LINCOLN CITY...NEWPORT... CAPE FOULWEATHER...YACHATS...FLORENCE 957 AM PST WED MAR 2 2011 ...HIGH WIND WARNING IS CANCELLED FOR THE CENTRAL OREGON COAST... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DROPPED BELOW HIGH WIND CRITERIA. $$ ORZ001-WAZ021-022200- /O.CON.KPQR.HW.W.0006.000000T0000Z-110302T2200Z/ NORTH OREGON COAST-SOUTH WASHINGTON COAST- INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK... NETARTS...PACIFIC CITY...RAYMOND...LONG BEACH... CAPE DISAPPOINTMENT 957 AM PST WED MAR 2 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON FOR THE NORTH OREGON COAST AND SOUTH WASHINGTON COAST... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. * WINDS: FOR HEADLANDS AND OPEN BEACHES...GUSTS 55 TO 60 MPH. * TIMING: THE STRONGEST WINDS HAVE PASSED BUT AN AREA OF POTENTIALLY STRONGER WINDS WILL MOVE ONSHORE OVER THE NEXT FEW HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
378 WWUS76 KPQR 021928 NPWPQR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 1128 AM PST WED MAR 2 2011 ORZ001-WAZ021-022030- /O.CAN.KPQR.HW.W.0006.000000T0000Z-110302T2200Z/ NORTH OREGON COAST-SOUTH WASHINGTON COAST- INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK... NETARTS...PACIFIC CITY...RAYMOND...LONG BEACH... CAPE DISAPPOINTMENT 1128 AM PST WED MAR 2 2011 ...HIGH WIND WARNING IS CANCELLED FOR THE NORTH OREGON COAST AND SOUTH WASHINGTON COAST... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS CANCELLED THE HIGH WIND WARNING. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before this high wind warning went out at Mar 1, 2:15 PM PST, 11 minutes earlier.
Area forecast discussion, Mar 1, 2:15 PM PST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
215 PM PST TUE MAR 1 2011
.SYNOPSIS...WARM AIR PUSHING BACK ACROSS THE REGION...BUT WINDY
SYSTEM OFFSHORE WILL SEND A STRONG COLD FRONT BARRELING ACROSS THE
PAC NW ON WEDNESDAY. EXPECT STRONG WINDS ON THE COAST LATE TONIGHT
AND WED...THEN COOLER WITH SHOWERY WEATHER FOR NEXT SEVERAL DAYS.
UNSETTLED WEATHER LOOKS TO CONTINUE RIGHT INTO EARLY NEXT WEEK.
&&
.SHORT TERM...STILL HAVE WARM FRONT THAT LIES ACROSS SW WASHINGTON
BUT IT IS MOVING N. NATIONAL WEATHER SERVICE RADAR CONTINUES TO SHOW
RAIN DECREASING OVER THE REGION...AND THE REMAINING RAIN MOSTLY
CONCENTRATED OVER FAR N COAST RANGE AND OVER W WASHINGTON.
TEMPERATURES HAVE WARMED CONSIDERABLY...WITH 50S REPORTED AS FAR
NORTH AS SALEM AND LINCOLN CITY AT 1 PM. SNOW LEVEL ALSO RISING AS
WARMER AIR TAKES OVER. AT 1 PM...SNOW LEVEL OVER N CASCADES UP TO
AROUND 4000 FT. WILL BE A BALMY NIGHT ACROSS LOWLANDS AS REGION
REMAINS IN WARM SIDE. TEMPS OVER FAR NORTH WILL LIKELY HOLD STEADY OR
RISE SOMEWHAT TONIGHT AS WARMER SOUTH WINDS KICK IN...ESPECIALLY ON
THE FOOTHILLS AND COAST RANGE AND WILLAPA HILLS.
ATTENTION STILL FOCUSED ON STRONG DEVELOPING LOW OFFSHORE. WATER
VAPOUR AND IR IMAGERY SHOWING VERY WELL DEFINED LOW TAKING SHAPE NEAR
39N AND 135W. MODELS AGREE IN MOST PART IN TAKING THIS LOW A BIT MORE
TO THE E/NE BEFORE TURNING IT MORE NORTHWARD AROUND 130W LATER
TONIGHT AND EARLY WED. LOW WILL BOTTOM OUT AROUND 964 MB JUST TO W/SW
OF VANCOUVER ISLAND ABOUT WED MIDDAY. COLD FRONT WILL PUSH ONSHORE
AROUND 7 TO 9 AM WED...AND RACE QUICKLY EASTWARD.
WHAT DOES ALL THIS MEAN. WILL HAVE ENOUGH GRADIENT TO POP HIGH WINDS
ON THE COAST...BUT MODEL TREND OF PULLING THE LOW FURTHER TO W OF
130W INDICATES BEST/STRONGEST WINDS WILL BE ON THE HEADLANDS AND
ESPECIALLY OUT OVER THE COASTAL WATERS. WILL GO WITH GUSTS 70 TO 75
MPH ON HEADLANDS...BUT 55 TO 65 MPH FOR REST OF COASTAL AREAS AWAY
FROM HEADLANDS. BY EARLY WED AFTERNON...WINDS WILL BE RELAXING EARLY
IN THE AFTERNOON...FROM S TO N.
AFTERWARDS...REMAIN IN MUCH MORE UNSTABLE AIR MASS...WITH PLENTY OF
SHOWERS FOR NEXT SEVERAL DAYS. SHOULD BE ENOUGH INSTABILITY TO POP
ISOLATED THUNDERSTORMS TOMORROW AFTERNOON...AND POSSIBLY AGAIN THU
AFTERNOON. WITH MUCH LOWER FREEZING LEVELS...AROUND 2000 FT...
SHOULD SEE SMALL HAIL WITH SOME OF THESE TSTORMS. ROCKEY.
.LONG TERM...THE EXTENDED PERIOD REMAINS ACTIVE AND UNSETTLED...WITH
ANOTHER STRONGER SYSTEM PASSING THROUGH THE PAC NW LATER FRI INTO
SAT. MODEL DETAILS START TO VARY MORE AFTER THAT BUT ADDITIONAL
SYSTEMS ARE EXPECTED. TOLLESON
&&
.AVIATION...A WARM FRONT SLOWLY LIFTS NORTH THIS EVENING...
ALLOWING SHOWERS AND LOW VIS/CIGS TO BRIEFLY IMPROVE. SITES BEHIND
THE FRONT ARE REPORTING VFR CONDITIONS...WHILE AHEAD OF IT A MIX
OF MVFR/IFR/LIFR CIGS PERSIST. THE NEXT SIGNIFICANT SYSTEM ARRIVES
TONIGHT...BRINGING STRONG WINDS TO THE COAST OVERNIGHT AND INTO
WED MORNING.
KPDX AND APPROACHES...CONDITIONS WILL BRIEFLY IMPROVE TO VFR THIS
EVENING AS A WARM FRONT DEPARTS FROM THE AREA...THEN A MIX OF
VFR/MVFR SHOULD PREVAIL AFTER 06Z. GUSTY WINDS ARE EXPECTED AFTER 12Z
AS A COLD FRONT BEGINS MOVING ONSHORE.
&&
.MARINE...A STRONG SYSTEM RAPIDLY INTENSIFIES AS IT CROSSES OVER
THE WATERS TONIGHT INTO WEDNESDAY. EXPECT WINDS TO GRADUALLY INCREASE
FROM SOUTH TO NORTH THIS EVENING...BEGINNING WITH SCA WINDS THIS
AFTERNOON AND BECOMING GALE FORCE WINDS BY THIS EVENING. STORM
FORCE WINDS SHOULD BEGIN AROUND 06Z TONIGHT AND CONTINUE INTO
WEDNESDAY MORNING...BUT STRONG GUSTS IN THIS CATEGORY ARE POSSIBLE
THROUGHOUT THE STORM. SEAS WILL BE IN THE 20 TO 25 FT RANGE
TONIGHT... BUT 25 TO 30 FT SEAS ARE NOT OUT OF THE QUESTIONS
ESPECIALLY AROUND 18Z WEDNESDAY MORNING. THIS SYSTEM IS A FAST
MOVER...AND APPEARS TO DEPART THE AREA BY WEDNESDAY AFTERNOON. THE
END OF THIS WEEK WILL BE RATHER MELLOW...UNTIL YET ANOTHER STRONG
SYSTEM AIMS FOR THE PACIFIC NORTHWEST OVER THE WEEKEND.
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING FROM MIDNIGHT TONIGHT TO NOON PST WEDNESDAY
FOR CENTRAL OREGON COAST.
HIGH WIND WARNING FROM 2 AM TO 2 PM PST WEDNESDAY FOR NORTH
OREGON COAST.
WA...HIGH WIND WARNING FROM 2 AM TO 2 PM PST WEDNESDAY FOR SOUTH
WASHINGTON COAST.
PZ...STORM WARNING FROM 6 PM THIS EVENING TO 1 PM PST WEDNESDAY FOR
ALL COASTAL WATERS FROM CAPE SHOALWATER WA TO FLORENCE.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 PM PST THIS EVENING
FOR COASTAL WATERS FROM CAPE SHOALWATER WA TO FLORENCE OR OUT
60 NM.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 PM PST THIS
EVENING FOR COASTAL WATERS FROM CAPE SHOALWATER WA TO
FLORENCE OR OUT 60 NM.
SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR UNTIL 6 PM
PST THIS EVENING.
&&
MORE WEATHER INFORMATION ONLINE AT...
HTTP://WEATHER.GOV/PORTLAND
THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.Hazardous weather outlook, Mar 1, 12:29 PM PST, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PORTLAND OR 1229 PM PST TUE MAR 1 2011 ORZ001-002-WAZ021-021500- NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST- 1229 PM PST TUE MAR 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OREGON AND SOUTHWEST WASHINGTON. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG GUSTY SOUTH WINDS OF 30 TO 45 MPH WITH GUSTS OF 55 TO 70 MPH ARE EXPECTED AFTER MIDNIGHT. STRONGEST WINDS WILL BE ON THE HEADLANDS AND OPEN BEACHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG GUSTY SOUTH WINDS OF 30 TO 45 MPH WITH GUSTS OF 55 TO 70 MPH WILL CONTINUE THROUGH WEDNESDAY MORNING. STRONGEST WINDS WILL BE ON THE HEADLANDS AND OPEN BEACHES. AFTERWARDS...POTENTIAL FOR HAZARDOUS WEATHER WILL BE LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF STRONG WINDS AND/OR DAMAGE ARE ENCOURAGED FOR LATE TONIGHT AND WEDNESDAY. PZZ250-255-270-275-021500- COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 1229 PM PST TUE MAR 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT STORM FORCE WINDS LIKELY TONIGHT AND WEDNESDAY AS STRONG LOW PASSES APPROACHES FROM THE WEST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STORM FORCE WINDS WILL CONTINUE INTO WEDNESDAY MORNING AS THE LOW PASSES TO OUR NORTHWEST. IN ADDITION...SEAS WILL BUILD TO 20 TO 25 FT WEDNESDAY...THEN SUBSIDE LATER IN THE DAY. AFTERWARDS...POTENTIAL FOR HAZARDOUS WEATHER WILL BE LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF STRONG WINDS AND/OR DAMAGE ARE ENCOURAGED FOR LATE TONIGHT AND WEDNESDAY.
The office that day
Everything else NWS Portland, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 7:29 PM PST | High Wind Watch | PQR | 19 hr | |
| Feb 28, 8:39 PM PST | Storm Watch | PQR | 15 hr | |
| Mar 1, 3:30 AM PST | Small Craft Advisory for Winds | PQR | 15 hr | |
| Mar 1, 12:02 PM PST | Storm Warning | PQR | 24 hr |
Nearby
High Wind Warnings in Oregon, 2011High Wind Warnings in Washington, 2011Every high wind warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.